Article citationsMore>>

A. R. Soltani and H. Homei, “A Generalization for TwoSided Power Distributions and Adjusted Method of Moments,” Statistics, Vol. 43, No. 6, 2009, pp. 611-620. doi:10.1080/02331880802689506

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top